# SDR SWAA2023092088284

- Difficulty date: August 10, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK LH WING DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATED PLATES FOR CONDITION AND ELONGATED HOLES<[01] REMOVED AND INSTALLED NEW FASTENERS AT LH WING DEFLECTOR RIB PER SRM 51-40-02-0G-0;[02] VERIFIED FASTENERS REPLACED
